Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Neonknight77

Face is red and burning feeling, do I continue? BP 2.7%

Recommended Posts

Hi,

Yesterday night was my first time using benzyl peroxide so I bought a 2.7% bottle and did as followed in the regiment steps on my face then I put on this Nivea for men moisturizer. I felt a little burn but I thought it would go away. I woke up this morning with a really big, red face and my mom asked if I burned myself. I just washed my face with warm soapy water and applied a cold towel to my face and put some more moisturizer on my face (Diferent kind)

My question is should I continue using the benzyl peroxide, and if yes, any other steps?

Any help would be greatly appreciated as I don't want to walk around with a red face looking like I got sun burned or something.

Share this post


Link to post
Share on other sites

How much did you use? You say you're following the instructions for the regimen, but did you start off with the full amount, or did you start with a small amount to start off? If you use too much, too soon, you can really burn yourself...

Share this post


Link to post
Share on other sites
How much did you use? You say you're following the instructions for the regimen, but did you start off with the full amount, or did you start with a small amount to start off? If you use too much, too soon, you can really burn yourself...

I had similar problems with burning from the bp (red, swollen, hot burning like my face was on fire) and the sensation of my skin crawling with grease from using a moisturiser ontop. I had to stop with the moisturiser and eventually the bp because it was unbearable. I later started to use just the bp again slowly, once daily with facewash and nothing else. I'm now able to use a moisturiser (thank God- seriously dry reptile skin) and I've found the bp makes my skin less red the longer I wait after applying bp. I've also noticed that if i cry with films whilst i'm wearing bp I get 2 red tear streams down my cheeks. Basicly bp and damp skin don't mix. And the regemin can be too harsh for the skin initially, it can take time to get used to it. Small steps. Hope that helps.

Share this post


Link to post
Share on other sites

My advice would be, absolutely no BP or any other active product on your face until the redness subsides.

I'm moving this to the Regimen forum ...

Share this post


Link to post
Share on other sites

Aright, so now my face is still red but it itches like a ..... Should I apply the peroxide tonight or no?

So is this a chemical burn or irritation to sensitive skin? I don't know if I should go to the doctor or wait it out.

Should I, instead of keeping the peroxide on and put moisturizer on, wash it off (BP) after 2 minutes?

Also, I used a fairly small amount of Bp for both of the sides of my face. I used less than half of my finger tip. Is Eucerin a good moisturizer?

Share this post


Link to post
Share on other sites

How bad was it? I had some redness/itching in the beginning which subsided. However, I think I've developed a sensitivity to it and now it burns really badly.

I think it's normal to have some redness and itching, but if it's super red and/or really uncomfortable, it's probably a sensitivity or an allergic reaction.

Wash it all off and wait for it to return to normal. Try doing a spot test on your neck or wrist (for example). If you get a reaction there, it might very well be an allergy. I'd also spot test the moisturizer just in case, that could be the source of your problem as well.

If you'd like a new moisturizer, you could try Neutrogena Sensitive Skin (comes in a white box with a purple stripe on it I believe). It's not very moisturizing (I have to reapply throughout the day), but it's not greasy and doesn't cause a reaction with my sensitive skin.

If you're totally unsure, I'd see your doctor and discuss this problem. She/he might be able to come up with alternative solutions and figure out if you are allergic or not. If you don't think your doctor can help, you can also look for a dermatologist.

Share this post


Link to post
Share on other sites

Hey,

It seems like every product I use my face is always red. I don't know what to do. I feel like if I stop my medication-currently using Clearasil Gel Wash- that I may break out. On the other hand if I continue to use it my face is red. I don't have bad acne it's just enough to frustrate you. I don't care much for the acne cause everyone gets it I just feel akward with my face being red. Your responses would be great. Thank you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×